# SDR ABXA9900721

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 9910073
- Condition: Corroded
- Location: Bs 80
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIVETS SHEARED DUE TO CORROSION AT BL 13 RIGHT AND STATION 80.  REPAIRED IAW ABX REA D953-33205 MR AND DC9 SRM 51-30-2.
